# SDR CALA2025061105459

- Difficulty date: June 8, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 76,682 hours, 28,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501158
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT R/H TRANSITION PANEL FROM STA 500A-500I IS CORRODED ESFR INFO UPDATED REMOVED CORROSION ORIGINAL MAT .040 REMOVED .007 OUT OF LIMITS REMAINING .033 IAW B737-800 SRM 53-00-53. LOCATED AND DRILLED IAW B737-800 SRM 51-10-05. ALODINED AND PRIMED IAW B737-800 SRM 51-20-01. INSTALLED IAW B737-800 SRM 53-00-53-2R-5 .
